# SDR R61A201709050685

- Difficulty date: August 16, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 30,762 hours, 20,367 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 17086116003
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE RT GUSSET AT FRAME 90,  ADDITIONAL CORROSION WAS FOUND UNDERNEATH ON MONUMENT FITTING. REMOVED AND REPLACED THE FITTING IAW SRM 51-41-01, AND 51-41-02.
